Posted by: Worried | 2008/09/29

41years old and last period 43 days ago!

My menstrual cycle used to be 28 days, I had 3 miscarriages the past 3 years. Last miscarriage was May this year. My gynae prescribed Yasmin to me in June , I actually asked her for some type of contraceptive, as I cannot emotionally handle another miscarriage. After 2 months use, the Yasmin let me feel terrible, my bloodpressure went sky-high, and my breasts had serious aches and pains in it. I stopped the Yasmin during August. I had August still a normal period cycle. My last period started 19 August. That is 43 days ago! I did 4 days ago a pregnancy test and it was negative. I have all the symptoms of getting my period.

Should I be worried? I am also on Eltroxin for my thyroid for the last 3 months.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is probably just your body readjusting after stopping the Pill.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: nè  | 2008/09/30

i would phone the can never be to sure or safe!!!

Reply to n&#232 

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.